Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Noncommutative integrable systems on b-symplectic manifolds

Autor
Miranda, E.; Kiesenhoferb, A.
Tipus d'activitat
Article en revista
Revista
Regular and chaotic dynamics
Data de publicació
2016
Volum
21
Número
6
Pàgina inicial
643
Pàgina final
659
DOI
https://doi.org/10.1134/S1560354716060058 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/99720 Obrir en finestra nova
Resum
In this paper we study noncommutative integrable systems on b-Poisson manifolds. One important source of examples (and motivation) of such systems comes from considering noncommutative systems on manifolds with boundary having the right asymptotics on the boundary. In this paper we describe this and other examples and prove an action-angle theorem for noncommutative integrable systems on a b-symplectic manifold in a neighborhood of a Liouville torus inside the critical set of the Poisson structu...
Citació
Miranda, E., Kiesenhoferb, A. Noncommutative integrable systems on b-symplectic manifolds. "Regular and chaotic dynamics", 2016, vol. 21, núm. 6, p. 643-659.
Paraules clau
Poisson manifoldsb-symplectic manifoldsnoncommutative integrable systemsaction-angle coordinates
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius